# SDR SWAA070661

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 71,959 hours, 41,396 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 4 SPOILER OUTBOARD FITTING BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
